Aspecard is a nonsteroidal anti-inflammatory drug.
Release form and composition
The drug is available in the form of white tablets. The main active component of Aspacard is acetylsalicylic acid, its content in one tablet is 0.1 g.
Tablets are packed in a polymeric container of 100 pieces.
Indications for use
Aspecard appointed when:
- Rheumatism, rheumatoid arthritis, pericarditis, infectious-allergic myocarditis;
- Febrile syndrome caused by infectious and inflammatory diseases;
- Pain syndrome of various genesis, including: headache, migraine, neuralgia, toothache, lumbago, myalgia, chest radicular syndrome, arthralgia, algomenorrhea;
- CHD, painless ischemia, myocardial pulmonary embolism, acute thrombophlebitis, Dressler syndrome.
Aspekard is also used as “aspirin” desensitization and the formation of stable tolerance to NSAIDs in patients with “aspirin triad” and “aspirin” asthma.
It is not recommended to use Asparcade in patients with hypersensitivity to its components (including patients with aspirin triad and aspirin asthma), as well as in patients with hemorrhagic diathesis, dissecting aortic aneurysm, heart failure, acute and recurrent erosive and ulcerative diseases of the gastrointestinal tract, severe impaired liver and kidney function, acute renal or hepatic insufficiency, hyperuricemia, vitamin K deficiency, nephrolithiasis, initial hypoprothrombinemia, thrombocytopenia, thrombotic thrombocytopenic purpura.
In addition, the reception of the Asparkad is contraindicated for pregnant women (in 1 trimester) and lactating women, children under 14 years.
Dosing and Administration
Individual dosing regimen is selected by a doctor.
The instructions to Aspéardé recommend the following dosage of the drug:
- With active rheumatism - from 5 to 8 g for adults and from 100 to 125 mg per 1 kg of body weight for children with a frequency of up to 4-5 times a day. After 1-2 weeks of the use of Asparecds, the dosage is reduced to 60-70 mg per kg of body weight for children; they do not change for adults. The duration of the course of treatment, as a rule, does not exceed 6 weeks. Removal of the drug should be carried out smoothly within 1-2 weeks;
- With pain syndrome and fever, adults should take from 0.25 to 1 g of the drug with a frequency of up to 4-6 times a day. A single dose for children is calculated by the formula of 10-15 mg per kg of body weight of the child. Reception frequency - no more than 5 times. The duration of treatment is no more than 2 weeks;
- In the prevention of thrombosis and embolism, it is necessary to take 0.5 g of Asparecd up to 2-3 times per day;
- To improve the rheological properties of blood, 0.15-0.25 g of drug per day is prescribed. The duration of therapy is several months.
The use of Asparecde is fraught with undesirable reactions, in particular:
- Dizziness, tinnitus, hearing loss;
- NSAID gastropathy, including dyspepsia, heartburn, epigastric pain, vomiting, nausea, severe bleeding in the gastrointestinal tract;
- Thrombocytopenia, leukopenia, anemia;
- Reye syndrome, bronchospasm, laryngeal edema, urticaria;
- Formations of the "aspirin" triad.
Long-term medication may cause the appearance of: interstitial nephritis, prerenal azotemia with increased levels of creatinine in the blood and hypercalcemia, papillary necrosis, acute renal failure, aseptic meningitis, nephrotic syndrome, blood diseases, edema, high levels of aminotransferase in the blood, symptoms heart failure.
The use of Asparcade as an analgesic without prior consultation with a doctor is allowed for no more than 7 days, as an antipyretic - no more than 3 days.
If surgery is necessary, salicylates should be stopped 5-7 days prior to surgery in order to avoid increased bleeding during surgery and during the recovery period.
With a long reception Asparekd blood may appear in the analysis of feces, and therefore it is recommended to conduct the analysis.
The use of Asparkad in children is fraught with the appearance of Reye's syndrome.
To reduce the irritant effect of the drug on the gastrointestinal tract by grinding pills or using drugs at the same time as drugs that neutralize the acidity of the gastric juice.
The instructions to Aspéardé noted that the drug has a teratogenic effect. Its use in the first trimester of pregnancy can cause splitting of the upper palate in the fetus. The use of pills in the 3rd trimester inhibits labor, can cause premature closure of the ductus arteriosus in the fetus, hypertension in the "small" circulation, hyperplasia of the pulmonary vessels.
When breastfeeding penetrates the milk, which can cause the child to the occurrence of bleeding associated with dysfunction of platelets.
Analogues of drugs are drugs Nimesil, Nurofen, Ketanov, Ibuprofen.
Terms and conditions of storage
As indicated in the instructions to Asparcade, the drug should be stored in a cool and dry place, protected from light.